# SDR FDEA201002030314

- Difficulty date: February 3, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1699-1704
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT- MAIN CARGO DECK FLOOR WEB LOWER SURFACE HAS CORROSION   BETWEEN BS 1699-1704 LBL 23.
